Document Detail


Psoriasiform eruption induced by adalimumab in a patient with rheumatoid arthritis : a case report and review of literature.
MedLine Citation:
PMID:  23291487     Owner:  NLM     Status:  In-Data-Review    
Abstract/OtherAbstract:
A 72-year-old man developed arthritis of the bilateral shoulders and fingers. X-ray examination of the fingers showed periarticular osteoporosis, joint space narrowing, and cystic changes at the bone ends. Because contrast-enhanced MRI revealed synovial membrane proliferation and osteolysis, a diagnosis of rheumatoid arthritis (RA) was made. Treatment for RA with methotrexate (4 mg/week) was initiated in December 2008. In February 2009, adalimumab administration (40 mg/2 weeks) was initiated. The RA markedly improved, and clinical remission was maintained thereafter. However, in April 2010, relatively well-delineated erythematous plaques accompanied by bullae and scales developed on the bilateral palms, toes, limbs, and the inguinal region. A diagnosis of psoriasis-like eruptions was made by skin biopsy, and adalimumab administration was discontinued. After 4 months, the eruptions improved. Psoriasis-like eruptions due to anti-TNF drugs are rarely observed, but adverse effects require caution. This case is reported along with a review of the literature.
Authors:
Haruna Kuno; Takuya Kotani; Tohru Takeuchi; Daisuke Wakura; Reiko Wakura; Akitoshi Yu; Shigeki Makino; Shinichi Moriwaki; Toshiaki Hanafusa
Related Documents :
7892057 - Miliary tuberculosis with splenic rupture: a fatal case with hemophagocytic syndrome an...
21869907 - Upper urinary tract urothelial carcinoma: what have we learned in the last 4 years?
16208437 - Pincer nail deformity associated with systemic lupus erythematosus.
17492847 - Ace inhibitor in the treatment of cutaneous and lymphatic sarcoidosis.
2099057 - Intraventricular hemorrhage due to rupture of arteriovenous malformations.
2658567 - Design and conduct of occupational epidemiology studies: iii. design aspects of case-co...
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  Nihon Rinshō Men'eki Gakkai kaishi = Japanese journal of clinical immunology     Volume:  35     ISSN:  1349-7413     ISO Abbreviation:  Nihon Rinsho Meneki Gakkai Kaishi     Publication Date:  2012  
Date Detail:
Created Date:  2013-01-07     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  9505992     Medline TA:  Nihon Rinsho Meneki Gakkai Kaishi     Country:  Japan    
Other Details:
Languages:  eng     Pagination:  520-5     Citation Subset:  IM    
Affiliation:
Department of Internal Medicine (I), Osaka Medical College.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Febrile responses in patients with pediatric rheumatic diseases.
Next Document:  A girl of IPEX syndrome with low expression of Foxp3.